# SDR AALA202408195655

- Difficulty date: August 13, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N913AN
- Make and model: Boeing 737823
- Aircraft serial: 29514
- Aircraft time: 64,034 hours, 26,360 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Carpet
- Part number: DBF222855
- Condition: Odor
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTANDENT REPORTS STRONG ODER AROUND ROW 33 DESCRIBED AS STINKY SOCK SMELL. FLIGHT ATTANDENT CLAIMED NOT TO BE COMING FROM THE AFT LAVATORY.**SUPPLEMENTAL REPORT FOR (AALA202408145655): ACCOMPLISHED TROUBLE SHOOTING SMOKE ODOR FUMES PER J/C 08L00021001 FOUND SOURCE OF SMELL COMING FROM CARPET AT ROW 33 REPLACED COMPLETE CARPET FROM ROW 30-33 AND CARPET IN BETWEEN AFT LAVATORY AND CLEANED FLOOR PANEL SURFACE**(CLOSED).
